Advertisement -- Learn more about ads on this site.
CANDLEWIC9

SparkPoints
 

Starting over 09/24/08

Wednesday, September 24, 2008


Hello: I have really changed in weight in the last 9 months. Due to RSD pain, and taking neurontin, I have put on my 25 lbs , as a side effect to neurontin in having a " belly pad".

My Dr has told me I need to choose to get off medication ( that is holding my pain to a reasonable level) too loose this fatty belly pad, or stay on it, with reasonable weight loss issues. I choose to stay on Neurontin at this time, and have changed my ticker to reflect the 25 lbs I gained in the last 9 months With RSD- exercise is almost impossible.

So I will become active in charting my nutritional intake.
I also have chosen to return to some posting, as my sitting at computer is limited by my pain pills . I am having superior fogginess.

Above is my step daughter Valerie and her husband, Jerry who was injured in the army. after 6 months of rehabilitation, he is home now - progressing. praise God!
Sandi
Share This Post With Others
Member Comments About This Blog Post
  • v KCVANDERFORD
    Excuse my ignorance, but what is RSD? I also use to be on Neurontin but for Restless Legs. Now on Requip which also causes a weight gain. I feel your pain! Studies shows that men like a little pudge on their women. Don't know if that's true or not, but I like to think so anyway. emoticon
    2829 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.